# SDR DALA2016072705636

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Buckled
- Location: Bs 727f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND  AFT CARGO BAY STRINGER CLIP BUCKLED AT BS 727F, STRINGER 25L.   MAINTENANCE REMOVED AND REPLACED THE STRINGER CLIP IAW DRAWING 146A1240.
